# SDR UPS06846050

- Difficulty date: January 11, 2006
- Submitted: January 27, 2006
- Operation: Air carrier
- Aircraft: N718UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46018
- Aircraft time: 70,002 hours, 46,581 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Corroded
- Location: Fs 280-300
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 A-PIT AT LONG 36 BETWEEN STA 280-300 LONGERON SPLICE HAS HEAVY CORROSION.  REMOVED SPLICE IAW SRM 51-1-20, FABRICATED AND INSTALLED LONG SPLICE FITTING AT STA 280-300 L36 IAW SRM 51-03-02, 51-1-8, 51-1-20D AND SRM 53-02-02 FIG 10.
